Linearization of the Relativistic and Discrete-Time Toda-Lattices for Particular Boundary-Conditions

Common, Alan K. and Hafez, S. (1992) Linearization of the Relativistic and Discrete-Time Toda-Lattices for Particular Boundary-Conditions. Inverse Problems, 8 (1). pp. 59-69. ISSN 0266-5611. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0266-5611/8/1/004

Abstract

In a previous study we considered solutions to the Kac-Van Moerbeke and semi-infinite Toda, discrete modified KdV and nonlinear Schrodinger equations. Using the AKNS approach, solutions of these equations were related to continued-fraction solutions of certain Riccati equations. A method for linearizing the Kac-Van Moerbeke lattice was rederived and extended to all the above lattices. Our approach demonstrated the crucial role played by the boundary condition at the finite end. This study is extended here to the relativistic and discrete-time Toda lattices which have been introduced recently.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 29 Jun 2011 12:28
Last Modified: 14 May 2014 14:41
Resource URI: http://kar.kent.ac.uk/id/eprint/22526 (The current URI for this page, for reference purposes)
  • Depositors only (login required):